# SDR REXA2024102901104

- Difficulty date: January 2, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 22,079 hours, 16,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE IS CORRODED AT THE FWD AND AFT END.  REMOVED FWD MID AND AFT MID LIGHTNING DIVERTER PANELS FOR ACCESS IAW CRJ900 AMM 53-00-47-000-807-A01 CORRECTIVE ACTION: REINSTALLED FWD MID AND AFT MID LIGHTNING DIVERTER PANELS FOR ACCESS IAW CRJ900 AMM 53-00-47-00-807-A01 TASK: REMOVED 4EA SERVICE DOOR STEP PLATE MOUNTING BRACKETS IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 CORRECTIVE ACTION: INSTALLED 4EA SERVICE DOOR STEP PLATE MOUNTING BRACKETS IAW CRJ900 SRM 51-42-06-001-001-A01 TASK: REMOVED 2EA SERVICE DOOR STOP FITTINGS IAW CRJ900 AMM 53-21-27-000-802 (A02) CORRECTIVE ACTION: REINSTALLED 2EA SERVICE DOOR STOP FITTINGS IAW CRJ900 AMM 53-21-27-400 802(A02) TASK: EVALUATE CORROSION DAMAGE CORRECTIVE ACTION: CORROSION IN HEAVILY PRESENT ON OVERLAPPING ELEMENTS AND IS BEYOND LIMITATIONS PROVIDED IN CRJ900 SRM 53-21-23-101-002-A02. TASK: SERVICE DOOR LOWER SILL ANGLE REQUIRES REPLACEMENT. CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICE DOOR FLOOR SILL ANGLE PN: SH670-31996-3S IAW CRJ900 SRM 51-40-11-001-001-A01 TASK: REMOVED SERVICE DOOR LOWER SILL ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 CORRECTIVE ACTION: INSTALLED SERVICE DOOR LOWER SILL ANGLE PN SH670-31996-3S IAW CRJ900 SRM 51-42-06-001-001-A01 TASK: REMOVED SERVICE DOOR SILL CAP ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 CORRECTIVE ACTION: INSTALLED SERVICE DOOR LOWER SILL CAP ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 TASK: 6EA RIVNUTS REQUIRE INSTALL UPON ARRIVAL CORRECTIVE ACTION: INSTALLED 6EA RIVNUTS IAW CRJ900 SRM 51-42-36-001-001-A01 TASK: EDGE SEAL, PAINT, CIC REQUIRED CORRECTIVE ACTION: EDGE SEALED , PAINTED AND APPLIED CIC IAW CRJ-900 SRM 51-23-00-001-001-A01, 51-25-16-001-001-A01, 51-21-11-001-001-A01 TASK: LOWER SIDE OF REPAIR AREA REQUIRES CIC. CORRECTIVE ACTION: APPLIED SURFACE PROTECTIVE COATING (CIC) IAW CRJ900 SRM 51-21-11-001-001-A01.
